A Perron-Frobenius theorem for positive polynomial operators in Banach lattices

Bui The Anh, Nguyen Khoa Son, Duong Dang Xuan Thanh

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, we extend the Perron-Frobenius theorem for positive polynomial operators in Banach lattices. The result obtained is applied to derive necessary and sufficient conditions for the stability of positive polynomial operators. Then we study stability radii: complex, real and positive radii of positive polynomial operators and show that in this case the three radii coincide and can be computed by a simple formula. Finally, a simple example is given to illustrate the obtained results.

Original languageEnglish
Pages (from-to)709-716
Number of pages8
JournalPositivity
Volume13
Issue number4
DOIs
Publication statusPublished - 2009
Externally publishedYes

Keywords

  • Perron-Frobenius theorem
  • Positive operator
  • Stability radius

Fingerprint Dive into the research topics of 'A Perron-Frobenius theorem for positive polynomial operators in Banach lattices'. Together they form a unique fingerprint.

Cite this